Zoloft - 100mg trazodone 50mg sertraline what has anyone fainted after taking?
- 17 May 2012 by Testmenot
- 17 May 2012
- zoloft, depression, post traumatic stress disorder, obsessive compulsive disorder, sertraline, trazodone
I took it together and i passed out. Feel very sick and dizzy.
Hello Testmenot. It is not normal to passout from mixing these two drugs. I would not take the next dose, before letting your doctor know what happened. Regards, pledge
100 Milligrams sounds like a huge dose to me, but I am very sensitive to it. I did feel sick and dizzy. A 10 mg dose made me sleep 18 hours without waking or changing positions. I agree with Pledge; do not take before consulting with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 5 answers
Posted 21 Jul 2012 • 2 answers
Posted 18 Apr 2014 • 1 answer
Posted 26 Feb 2015 • 5 answers
Posted 25 Aug 2015 • 1 answer